# SDR QXEA2020012100036

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00812
- Aircraft time: 1,274 hours, 825 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ROTATION TAKEOFF GUIDANCE CHANGED TO FLIGHT DIRECTOR, ATTCS COMMANDED CLB-2. AUTO THROTTLES RETARDED AND AIRCRAFT ATTEMPTED TO LEVEL OFF BELOW ACCELERATIONS HIGHT. DIVERTED. REMOVED FROM SERVICE.  NO FAULTS FOUND OR RECORDED ON CMC. OPS CHECK OF FMS PERFORMED AND CK GOOD IAW AMM 34-61-00-710-801-A  AND FLIGHT GUIDANCE PANEL IAW AMM 22-11-01. AIRCRAFT  REMAIN CAT III AND PLACARD REMAIN CAT III. MAINT CONTROL NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
